# SDR UIEA2019111005877

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,558 hours, 19,715 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 1519
- Condition: Inoperative
- Location: Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH GEN DRIVE LIGHTS ILLUMINATED IN BRIGHT MODE.( FOUND INCORRECT LIGHT BULBS IN BOTH GEN DRIVE DISC SWITCHES. RELAMPED BOTH SWITCHES IAW AMM 33-16-02. PERFORMED BITE TEST AND RESET TEST OF BPCU IAW AMM 24-11-00-745-001. NO FAULTS OR DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD  )
